View Full Version : jittery feeling


Ronen1212
08-30-17, 11:44 AM
hey guys, :)

I'm 30 years old and 2 month ago I was diagnosed with ADD, the truth is that I think that all my life I had problem focusing (i don't want to expand about it), but I have struggled with myself to avoid the problem and tried to study well in the university (with bad scores unfortunately).
now im on my last exams period and i have decided to fisit a neurologist and he prescribed me with vyvanse 30 mg.
Actually i hate this drug, I take it not regularly, taking it for 4 days in a row and than giving myself a day off. and im taking it only to pass my 2 last exams because i dont want to get addicted to the drug.

my question is:

when im taking the drug i feel that some of my body part have to move all the time (scratching my hair, touching my mouth and nose and so on). and if im trying to stay still my finger or my arm start to bounce.

just want to reassure with you guys, if those side effect stop after quieting the drug?

thanks in advance!

sarahsweets
08-31-17, 05:12 AM
hey guys, :)

I'm 30 years old and 2 month ago I was diagnosed with ADD, the truth is that I think that all my life I had problem focusing (i don't want to expand about it), but I have struggled with myself to avoid the problem and tried to study well in the university (with bad scores unfortunately).
now im on my last exams period and i have decided to fisit a neurologist and he prescribed me with vyvanse 30 mg.
Actually i hate this drug, I take it not regularly, taking it for 4 days in a row and than giving myself a day off. and im taking it only to pass my 2 last exams because i dont want to get addicted to the drug.
What makes you hate vyvanse? The hell if I would take any drug I hated. And why only 4 days in a row? Is that because you hate it or for some other reason?


my question is:

when im taking the drug i feel that some of my body part have to move all the time (scratching my hair, touching my mouth and nose and so on). and if im trying to stay still my finger or my arm start to bounce.

just want to reassure with you guys, if those side effect stop after quieting the drug?

thanks in advance!
Those can be signs that its the wrong drug or too high a dose. Those types of things are supposed to become less not more. Are those movements new to you or have they always been around in varying amounts? Sometimes adhd medications can exacerbate tics that may have always been lurking and now come out with the use of stimulants. I dont want to say stimulants cause tics but they can make tics worse. Your bet might be to first change the dose, then the med and maybe consider adding something like clonidine which helps with tics caused by stimulants.

Ronen1212
09-01-17, 04:43 AM
hey sarah! thank you so much for answering me! :)

i take it only 4 days in a row because i don't want to be addicted to the drug and i'm afraid that the symptoms i described will be permanent after i will stop using it.

and i don't think that i'm taking high dose, i take only 30 mg and my wight is 90 kg, this is the lowest dose i can buy....
you said that those types of things should be less not more - but maybe i don't allowing to my body to adjust to the drug by the way i'm taking it (some days i'm taking but some days i don't)
these movements are very new to me and i have never felt like this before

in the bottom line i want to take the drug only because it helps me concentrate but i'm afraid that the side effect will last after i will stop..... i'm afraid that it changed something in my brain forever :(

sarahsweets
09-02-17, 06:48 AM
I suggest you read up on addiction and theraputic stimulant use. Untreated adhd makes people with adhd more prone to addiction and stimulants when taken as prescribed do not have the addiction potential that the big scary internet says they do. If you are talking about dependence which isnt the same thing, then I wouldnt personally worry about that either. I am dependent on my bipolar and blood pressure meds, people are dependent on their insulin, because these things are key to their health and being. The same is true with stimulants. You have a scientifically verifiable mental health/medical disorder and these drugs are first line treatment for them. A fear of addiction only holds you back from treating it properly.